INDICES DEFECT THEORY OF SINGULAR HAHN-STURM-LIOUVILLE OPERATORS


Allahverdiev B. , Tuna H.

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.9, no.5, pp.1719-1730, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.11948/20180308
  • Title of Journal : JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
  • Page Numbers: pp.1719-1730

Abstract

In this article, we extend the results concerning the deficiency index problem to singular Hahn-Sturm-Liouville difference operators. We establish some criteria under which the singular Hahn-Sturm-Liouville equation is of limit-point case at infinity.